Ask an expert
Question

02 Mar 2009

Flushing
I am fair complexion...I have a problem with flushing...it seems to be most prevalent in the evening between 5-10 p.m. when my face and particulary my ears turn a bright red. Mornings my skin tone is its normal fair complexion. I am careful not to eat spicy foods  I avoid alcohol of any kind  I don' t eat chocolate. I find that doing a good deal of bending over aggravates the redness as does the sun, which I avoid as much as possible. It is so frustrating to have people comment about how "  red"  I am. I am on the following Rx' s. Gabapentin 700mg/day, Simvastatin 10mg, Singulair 10mg, Propranolol 60mg, amlod/benaze 10-20mg. Could any of these medications be causing my complexion problems?
Answer 385 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Janq
Amlodipine and Simvastatin can cause flushing
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9247 votes
No
66% - 17733 votes
Vote